# SDR LR7A2018092101453

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS4307
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CREW DOOR APERTURE WL195 LONGERON DAMAGED AT FS228-236, LBL85.  REPAIRED IAW SRM, FIG 53-30-31.
